RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 25, Number 2  


On the number of integral polynomialswith bounds placed on the derivative at $p$-adic and real roots
M. L. Bezrukov
6
To the interpolation theory of differential operators of arbitrary order in partial derivatives
M. V. Ignatenko
11
Fork-join graphs are antimagic
V. N. Kalachev
21
Differentiation in the parameter of the strong extensionsfor variable linear unbounded operators with variable domains
F. E. Lomovtsev
29
On upward mobility of the highest exponent of a linear differential system under perturbations of the coefficients from the simplest classes with degeneracies
E. K. Makarov, I. V. Marchenko
50
On the uniqueness of initial boundary value problems for a system of semilinear parabolic equations with nonlinear nonlocal boundary conditions
A. I. Nikitin
60
On characteristic distibutions of left-invariant optimal-control systems
D. I. Pirshtuk
70
Stability measures for multicriteria quadratic Boolean programming problem of finding extremum solutions
V. A. Emelichev, Y. V. Nikulin
82
A nonlocal problem with integral conditions for one-dimensional biwave equation
V. I. Korzyuk, N. V. Vinh
91
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018